Boundedly nonhomogeneous elliptic and parabolic equations

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

59 Scopus citations


This paper considers elliptic equations of the form (*)and parabolic equations of the form (**)where and are positive homogeneous functions of the first order of homogeneity with respect to, convex upwards with respect and satisfying a uniform condition of strict ellipticity. Under certain smoothness conditions on and boundedness from above of the second derivatives of with respect to, solvability is established for these equations of a problem over the whole space, of the Dirichlet problem in a domain with a sufficiently regular boundary (for the equation (*)), and of the Cauchy problem and the first boundary value problem (for equation (**)). Solutions are sought in the classes, and their existence is proved with the aid of internal a priori estimates in.Bibliography: 29 titles.

Original languageEnglish (US)
Pages (from-to)459-492
Number of pages34
JournalMathematics of the USSR - Izvestija
Issue number3
StatePublished - Jun 30 1983


Dive into the research topics of 'Boundedly nonhomogeneous elliptic and parabolic equations'. Together they form a unique fingerprint.

Cite this